# SDR F3LA00206

- Difficulty date: August 11, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED STRINGER TIE CLIP CRACKED AT STATION 639, STRINGER 8L.  MAINTENANCE FABRICATED AND DRILLED REPLACEMENT CLIP AND INSTALLED CLIP PER SRM 51-20-01 AND 51-30-02.  (M)
